# SDR DHL2003802572

- Difficulty date: December 2, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE TO THE RIGHT FUSELAGE FWD CTR SECTION LOWER CARGO COMPARTMENT DOOR JAMB AROUND STA 324.000, L-32R (MAJOR REPAIR).  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART O6,10-01.001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED AND EXTERNAL REPAIR DOUBLER AND TWO FILLERS IAW ED EDU38-5, DWG U38-R05.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED THE REPAIR DOUBLER AND BOTH TWO FILLERS ON DOOR JAMB (LOWER CARGO COMPT AROUND STA 324.000, L-32R) USING NEW FASTENERS IAW ED EDU38-5, DWG U38-R05, SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
